# SDR SWAA2022041989149

- Difficulty date: March 28, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 27,196 hours, 12,448 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231FF HAS PULLED STRANDS ON UPPER SURFACE / [01] IDENTIFIED PASSENGER CABIN FLOOR PANEL 231FF IAW SRM 53-00-50-0I-1 FIGURE 3; SHEET 1; TABLE 3. DAMAGE NOTED IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PAR 4F. REPAIR TO BE ACCOMPLISHED IAW SRM 53-00-50-2R-1.;[07] INSTALLED REPAIR PLIES USING BMS 8-201 TY IV LOT#1485950-1; VACUUM BAGGED; CHECKED FOR LEAKS USING PRESSURE GAGE ID:ATS2107 S/N:UNKNOWN IAW SRM 53-00-50-2R-1 PAR 4K(1);L(1).;[08] VERIFIED CORRECTIVE ACTION 7;[09] CURED REPAIR PLIES USING THERMOMETER ID:ATS1174 S/N:25810009WS IAW SRM 53-00-50-2R-1 PAR 3M(1).;[10] INSTALLED 11EA INSERTS USING BMS 5-107 LOT#AK0KP9324K AND THERMOMETER ID:ATS2209/SN:43300739WS WITH DWG 143A5810 IAW 53-00-50-2R-1 PARA3.N.;[11] FINAL INSPECTION. JOB COMPLETE PER SRM 53-00-50-2R-1.;[12] FINAL INSPECTION. JOB COMPLETE PER SRM 53-00-50-2R-1.
